# SDR DALA1504390981

- Difficulty date: May 1, 2012
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 55,985 hours, 41,348 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HS UPPER CENTER SKIN PANEL REPAIRED IAW AA 5510-01086.
